Skip to Main content
Number of documents

4

Paul Dorbec's publications on HAL


Michel Mollard   

Journal articles4 documents

  • Paul Dorbec, Sylvain Gravier, Iiro Honkala, Michel Mollard. Weighted codes in Lee metric. Designs, Codes and Cryptography, Springer Verlag, 2009, 52 (2), pp.209-218. ⟨hal-00414508⟩
  • Paul Dorbec, Sandi Klavzar, Michel Mollard, Simon Spacapan. Power domination in product graphs. SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2008, 22 (2), pp.554-567. ⟨hal-00414504⟩
  • Bostjan Bresar, Paul Dorbec, Sandi Klavzar, Michel Mollard. Hamming polynomials and their partial derivatives. European Journal of Combinatorics, Elsevier, 2007, 28 (4), pp.1156-1162. ⟨hal-00414499⟩
  • Paul Dorbec, Michel Mollard. Perfect codes in Cartesian products of 2-paths and infinite paths. The Electronic Journal of Combinatorics, Open Journal Systems, 2006, pp.#65. ⟨hal-00412652⟩